| Catalog Number |
6720240007 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/23/2018
Type of Reportable Event
Malfunction
Event or Problem Description
The device guidestop screw had broken, posing the risk of a small component being lost in a surgical site, during sterile processing at the user facility.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.User facility discarded the device.
Event or Problem Description